# SDR JYDR20210429

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: General aviation
- Aircraft: N6962R
- Make and model: Skrsky S64E
- Aircraft serial: 64058
- Aircraft time: 31,514 hours, 10,932 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 2,575 hours
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 597602
- Part serial: NSN
- Condition: Broken
- Location: Second Stage
- Part time: 25,750 hours
- Component: Engine, Pwa, 4A
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT SHUTDOWN PILOTS FELT VIBRATION AND HEARD NOISE. UPON INSPECTION MAINTENANCE FOUND INTERNAL FOD IN TAILPIPE. AFTER REMOVING ENGINE, MAINTENANCE FOUND 2ND STAGE N1 TURBINE BLADE HAD FAILED. ENGINE WAS SENT TO THIS REPAIR STATION FOR REPAIR. ENGINE TC HOLDER NOTIFIED. UNDER INVESTIGATION. NOTE = THIS ENGINE SPENT PREVIOUS 2281.0 HOURS PERFORMING LOGGING OPERATIONS.
